# SDR TWAA9903808

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Worn
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN AFT ACCESSORY COMPT A FORMER AT STA 1059 WITH A WORN AREA AT LONGERON 8L.  REPAIRED WORN AREA IN FORMER RING PER SRM 53-03, FIG 4.
